# SDR R61A201208270437

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N110HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000172
- Aircraft time: 13,857 hours, 11,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT SHEAR PANEL FRAMES 87 TO 88 CORRODED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT SHEAR PANEL FRAMES 87 TO 88 IAW EMB 175 SRM 51-40-02, 51-42-01, AND 51-43-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
